首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CONVERGENCE CHARACTERISTICS OF METHODS OF REGULARIZATION ESTIMATORS FOR NONLINEAR OPERATOR-EQUATIONS
被引:19
|
作者
:
OSULLIVAN, F
论文数:
0
引用数:
0
h-index:
0
OSULLIVAN, F
机构
:
来源
:
SIAM JOURNAL ON NUMERICAL ANALYSIS
|
1990年
/ 27卷
/ 06期
关键词
:
D O I
:
10.1137/0727096
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:1635 / 1649
页数:15
相关论文
共 50 条
[1]
CONVERGENCE OF ITERATIVE METHODS FOR UNBOUNDED OPERATOR-EQUATIONS
DZHUMABAEV, DS
论文数:
0
引用数:
0
h-index:
0
DZHUMABAEV, DS
MATHEMATICAL NOTES,
1987,
41
(5-6)
: 356
-
361
[2]
ITERATIVE METHODS FOR NONLINEAR OPERATOR-EQUATIONS
CHRONOPOULOS, AT
论文数:
0
引用数:
0
h-index:
0
机构:
RISO NATL LAB,DANISH AGCY ENVIRONM PROTECT,AIRPOLLUT LAB,DK-4000 ROSKILDE,DENMARK
RISO NATL LAB,DANISH AGCY ENVIRONM PROTECT,AIRPOLLUT LAB,DK-4000 ROSKILDE,DENMARK
CHRONOPOULOS, AT
ZLATEV, Z
论文数:
0
引用数:
0
h-index:
0
机构:
RISO NATL LAB,DANISH AGCY ENVIRONM PROTECT,AIRPOLLUT LAB,DK-4000 ROSKILDE,DENMARK
RISO NATL LAB,DANISH AGCY ENVIRONM PROTECT,AIRPOLLUT LAB,DK-4000 ROSKILDE,DENMARK
ZLATEV, Z
APPLIED MATHEMATICS AND COMPUTATION,
1992,
51
(2-3)
: 167
-
180
[3]
REGULARIZATION OF LINEAR OPERATOR-EQUATIONS
LUKAS, MA
论文数:
0
引用数:
0
h-index:
0
LUKAS, MA
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,
1981,
24
(02)
: 313
-
314
[4]
NEWTON-LIKE METHODS WITH MONOTONE CONVERGENCE FOR SOLVING NONLINEAR OPERATOR-EQUATIONS
POTRA, FA
论文数:
0
引用数:
0
h-index:
0
POTRA, FA
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
1987,
11
(06)
: 697
-
717
[5]
ON THE PROBLEM OF REGULARIZATION OF THE OPERATOR-EQUATIONS
DZHUMAEV, S
论文数:
0
引用数:
0
h-index:
0
机构:
TADZHIK ACAD SCI,INST MATH,COMP CTR,DUSHANBE,TADZHIKISTAN,USSR
TADZHIK ACAD SCI,INST MATH,COMP CTR,DUSHANBE,TADZHIKISTAN,USSR
DZHUMAEV, S
MUKHAMADIEV, E
论文数:
0
引用数:
0
h-index:
0
机构:
TADZHIK ACAD SCI,INST MATH,COMP CTR,DUSHANBE,TADZHIKISTAN,USSR
TADZHIK ACAD SCI,INST MATH,COMP CTR,DUSHANBE,TADZHIKISTAN,USSR
MUKHAMADIEV, E
DOKLADY AKADEMII NAUK,
1992,
324
(02)
: 254
-
257
[6]
ENCLOSING METHODS IN PERTURBED NONLINEAR OPERATOR-EQUATIONS
SCHMIDT, JW
论文数:
0
引用数:
0
h-index:
0
SCHMIDT, JW
SCHNEIDER, H
论文数:
0
引用数:
0
h-index:
0
SCHNEIDER, H
COMPUTING,
1984,
32
(01)
: 1
-
11
[7]
MONOTONE ITERATIVE METHODS FOR NONLINEAR OPERATOR-EQUATIONS
POTRA, FA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOWA,DEPT MATH,IOWA CITY,IA 52242
UNIV IOWA,DEPT MATH,IOWA CITY,IA 52242
POTRA, FA
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION,
1987,
9
(7-8)
: 809
-
843
[8]
APPROXIMATE SOLUTIONS OF NONLINEAR RANDOM OPERATOR-EQUATIONS - CONVERGENCE IN DISTRIBUTION
ENGL, HW
论文数:
0
引用数:
0
h-index:
0
机构:
HUMBOLDT UNIV,DDR-1086 BERLIN,GER DEM REP
HUMBOLDT UNIV,DDR-1086 BERLIN,GER DEM REP
ENGL, HW
ROMISCH, W
论文数:
0
引用数:
0
h-index:
0
机构:
HUMBOLDT UNIV,DDR-1086 BERLIN,GER DEM REP
HUMBOLDT UNIV,DDR-1086 BERLIN,GER DEM REP
ROMISCH, W
PACIFIC JOURNAL OF MATHEMATICS,
1985,
120
(01)
: 55
-
77
[9]
NONDERIVATIONAL APPROXIMATION METHODS OF A HIGHER CONVERGENCE ORDER FOR SOLUTION OF NONLINEAR OPERATOR-EQUATIONS IN PSEUDOMETRIC SPACES
JANKO, B
论文数:
0
引用数:
0
h-index:
0
机构:
EOTVOS LORAND UNIV, DEPT NUMER ANAL & COMP SCI, H-1088 BUDAPEST, HUNGARY
EOTVOS LORAND UNIV, DEPT NUMER ANAL & COMP SCI, H-1088 BUDAPEST, HUNGARY
JANKO, B
PUBLICATIONES MATHEMATICAE-DEBRECEN,
1989,
36
(1-4):
: 119
-
125
[10]
NECESSARY AND SUFFICIENT CONDITIONS FOR CONVERGENCE OF REGULARIZATION METHODS FOR SOLVING LINEAR OPERATOR-EQUATIONS OF THE 1ST KIND
ENG, HW
论文数:
0
引用数:
0
h-index:
0
ENG, HW
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION,
1981,
3
(02)
: 201
-
222
←
1
2
3
4
5
→